# SDR R61A201205170290

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000291
- Aircraft time: 8,178 hours, 4,509 cycles
- System (JASC): 5240 · Service Doors
- Part: Flap
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R1 VENT FLAP INOP.  MAINTENANCE ADJUSTED AND RIGGED FLAPPER DOOR PER EMB AMM.
